Table of Contents
Journal of Operators
Volume 2014, Article ID 389646, 16 pages
http://dx.doi.org/10.1155/2014/389646
Research Article

Coupled Fixed Point Theorems with New Implicit Relations and an Application

1Department of Mathematics, Andhra University, Visakhapatnam 530 003, India
2Department of Mathematics, Lendi Institute of Engineering and Technology, Vizianagaram 535 005, India

Received 28 June 2014; Accepted 1 October 2014; Published 11 November 2014

Academic Editor: Hagen Neidhardt

Copyright © 2014 G. V. R. Babu and P. D. Sailaja. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. V. R. Babu and P. D. Sailaja, “Coupled Fixed Point Theorems with New Implicit Relations and an Application,” Journal of Operators, vol. 2014, Article ID 389646, 16 pages, 2014. https://doi.org/10.1155/2014/389646.